# SDR AALA20100507TUL13

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD END OF SEAT TRACK NUMBER 6 OUT OF LIMITS ON OUTBOARD FLANGE STATIONS 218 TO 226 AND OUT OF LIMITS AT CENTER OF TRACK FORWARD END BY GALLEY NUMBER 2 OUTBOARD MOUNT.  INSTALLED SEAT TRACK SPLICE STATION 303 PER SRM 53-05-00 FIG 4F AND INSTALLED SEAT TRACK FROM 215 TO 303 PER MM 53-40-01-2.
